Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 1


Fixed Point Theorems in G-Metric Spaces With $\mathcal{W}$ Maps

PP: 29-35
K. Chakrabarti,
The concept of a $\mathcal{W}$ function was introduced very recently by Chen [1] and was used to prove several common fixed point theorems in complete generalized metric spaces. Using a a subclass of these $\mathcal{W}$ functions introduced in [1], we prove some fixed point theorems with one, and a pair of self maps on a G-metric space.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved